Skip to content
My WebMD Sign In, Sign Up
I'm 15 and have Fibromyaliga.
avatar
whatmattersmost posted:
I am a 15 year old girl who has been suffering with fibromyalgia for quite some time now. I am waking up often in the middle of the night, and then have a hard time getting back to bed. I have been waking up with horrible headaches, and feeling very tired. I have constant pain all the time, no matter what I'm doing, weather it be laying down, walking, standing, sitting, etc. I have been diagnosed by a rheumatologist. I did go through some emotional traumatic events before this.. but I was also on the depo prevera shot. I was wondering if that could have caused it or made it worse. I was suppose to get the shot 5 days ago, but I have decided to get off of it in case it was the cause. If you have any suggestions either, that would be very helpful. Thank you.
Reply
 
avatar
xperky responded:
Sometimes medicines can cause lots of side effects. We have to be our own scientists to figure out which medicine makes us feel which way. Your experiment sounds logical. But...be sure to substitue a reliable method of birth control since you didn't take the shot!

You are so young to be suffering with FM. I hope you can pick up some coping techniques from this site. You might look through the Helpful Tips to the right.

Welcoming hugs from me.
With Compassion,
Margaret
 
avatar
gridly1 replied to xperky's response:
Read the book ' What Your Doctor May NOT Have Told You About Fibromyalgia' by Dr. St. Amand
 
avatar
fibroinsd responded:
Rats...I just wrote a long note to you, and it seems to have disappeared...With the way this web site is..it may show up again, but it looks like it is lost in computerland..I will try and make a shortened version of it...

Do talk to your doctor about the depo prevera...or maybe even search webmd for it...and check out side effects. I don't know much about that. And like Margaret said...do ask your doctor about what to do about birth control now. I know that at 15, it isn't easy to do, but so important.

I hope your Rhumatologist has you on some meds..and hopefully they will start "kicking in" and making you feel better. You might also ask about your Vit D. level..and then try taking some vitamins to help with energy during the day... When you start getting the meds going...hopefully you will be sleeping better at night..and that will help.

Do check out the section..in the side columns..tips and then resources...and do look for the member toolbox post...that has some helpful ideas...( I personally like my heating pad !!)...

Ask us questions anytime...we have all gone through this, and you are not alone...and there is help available...so let us know how you are doing..

cece
Let's put the fun back in dysfunctional !- Mary Englebright
 
avatar
Caprice_WebMD_Staff replied to gridly1's response:
Hi Gridly and welcome to WebMD,

I'm responding only to share a caution about that book. Unfortunately, subsequent studies have not supported the claims made in the book.

To read more on this, please see this link from myalgia.com:

Guaifenesin versus Placebo
We must let go of the life we have planned, so as to accept the one that is waiting for us. ~Joseph Campbell


Helpful Tips

~FM TIPS - LIVING W/ FM - TOOLBOX ~WELCOME NEWCOMMERS~
Welcome to Our FMily! My name is MeMe, I'm an FM suffer of 19 years, along with autoimmune diseases & other conditions. ... More
Was this Helpful?
456 of 531 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.